Non Parametric Analysis of Panel Data Models with Endogenous Variables

Fève, Frédérique and Florens, Jean-Pierre (2014) Non Parametric Analysis of Panel Data Models with Endogenous Variables. Journal of Econometrics, vol. 181 (n° 2). pp. 151-164.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/28228
Item Type: Article
Language: English
Date: August 2014
Refereed: Yes
Uncontrolled Keywords: Panel data, Endogeneity, Instrumental variables, Inverse problems
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:47
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:28228
URI: http://publications.ut-capitole.fr/id/eprint/16521

Actions (login required)

View Item View Item